# SDR FDEA201703160921

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 5,721 hours, 2,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: A657C30
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL CHK FOUND 2 EMERGENCY ESCAPE HARNESS BELOW SUPERNUMERARY SEAT MISSING CARABINER(D-RING).  REMOVED BOTH HARNESS AND PLACED IN TSP BOX PER MEL. A/C OK FOR SERVICE. INSTALLED THE SUPERNUMERARY EMERGENCY ESCAPE HARNESS D-RING BACK ON AND INSTALLED THE D-RING EMERGENCY ESCAPE HARNESS BELOW SUPERNUMERARY SEAT PER SMP, A/C OK FOR SERVICE.
